# SDR DHL2001806603

- Difficulty date: March 12, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECKED - LT WING L/E LWR SKIN SURFACE CRACKED 1/2 INCH AT STA XFS 585.   CUT OUT DAMAGED AREA OF LT WING L/E LWR SKIN XFS 585 AND FABRICATED FILLER  AND DOUBLER IAW SRM 57-2-0 FIG 2.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED FILLER AND DOUBLER IAW SRM 57-2-0 FIG 2.  STATUS-CLOSED.
